# SDR USAA060880

- Difficulty date: July 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 48,169 hours, 48,169 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460 BETWEEN S-21 AND S-22 ON FWD CARGO DOOR AFT OF HANDLE CUTOUT CRACKED.  INSTALLED REPAIR DOUBLER IAW EA 82675, DEFECT SIZE: .25 INCH.
